# SDR SWAA2019021329515

- Difficulty date: January 28, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 41,215 hours, 24,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT INTERCOSTAL BAFFLE CORRODED BETWEEN BS 747 TO BS 767, RBL 21.  R&R BAFFLE IAW SRM AND DWG.
